I'm on birth control pills (triphasil) and think I ovulate, is this normal?

No. If you are taking the pill every day at the same time each day, it is unlikely that you are ovulating as the pill suppresses ovulation.

Related Questions

Why am I having a period on Depo? Does that mean its not working and I'm ovulating? 1st shot received 3 weeks ago in the middle of birth control pills

No… It does necessarily mean that it’s not working. DepoProvera (DPMA) is a very effective method of birth control, although rarely some do ovulate while on it. The more likely reason for bleeding on Depo is breakthrough unrelated to ovulation and interference with other hormones, especially previously taken birth control pills. Regular monthly bleeding may indicate ovulation. Read more...
Not unusual. It's not unusual to get some bleeding when first starting Depo. It should get better with time. Read more...

When you stop birth control pills can they make u not get a period but still ovulate?

Possibly. Some patients may not have a period after they stop birth control pills and may have ovulated in the first month. This does not always happen but could occur in some women. Read more...

When u are in birth control pills, that means u are ovulating right? Since ur getting a period?

No. The birth control pills override the ovarian function and take control of the hormone levels in your body. The hormones in "the pill" do what your ovaries used to do: they tell the lining of the uterus to thicken, then shed each month (your period is the shed). The levels of hormones in the pill are high enough that they override the ovaries so no ovulation occurs. Happy uterus, happy ovaries! Read more...